# SDR SWAA2015110345680

- Difficulty date: September 19, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 6943572
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, AFT SUPPORT FITTING, CRACKED AT FASTENER HOLE, BETWEEN RSS 215.97  - 224.14.  R & R FITTING IAW EO & EA.
